“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 148
School of Mathematics
  Title:   On the bases for trades
  Author(s): 
1.  G. B. Khosrovshahi
2.  Ch. Maysoori
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  226-228
  Year:  1995
  Pages:   731-748
  Supported by:  IPM
  Abstract:
In recent years, the algebraic and combinatorial properties of inclusion matrices of t-subsets versus k-subsets of a v-set X have been the focus of attention by some authors. We first make a comparative study of the known bases for the Z-modules generated by trades (the elements of the null space of these matrices), and then, by utilizing these bases, we note that a large family of new bases can by produced.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right